# SDR COEA2012011815801

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S5337300120401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION: MATING SURFACE OF RT CREASE BEAM WEB AT FRAME 16-17 CORRODED (LENGTH 2", WIDTH 2", DEPTH .062").  REMOVED CORROSION, INSTALLED NEW OEM RT CREASE BEAM WEB AT FRAME 16-17 IAW SRM.
